Concomitant appearance of pisa syndrome and striatal hand in Parkinson's disease.
Аннотация
Pisa syndrome is (PS) usually seen in patients receiving antipsychotic drugs and characterised by lateral flexion of trunk and axial dystonia. It is believed that antipsychotic drugs lead to dopamine blockage causing PS. We describe a Parkinson's disease patient who was doing well with levodopa/carbidopa for 3 years and developed lateral flexion of trunk. His abnormal posture used to completely improve upon lying down position. He also had striatal hand deformity suggestive of focal dystonia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.